# SDR C2XA01TY225

- Difficulty date: January 1, 2002
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- Aircraft time: 4,353 hours, 4,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 71759
- Condition: Discharged
- Location: Cabin
- Part time: 3,772 hours, 3,086 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  During a scheduled inspection, the emergency overhead lights at both exit rows was found not working. Maintenance removed and replaced the #3 Emergency light battery, I.A.W.-EMB-135-MM-33-50-04, operational checks good. Aircraft released to service.
